# SDR GAIA99204

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E FLAP INBOARD BULLNOSE BEARING LUG WORN TOO LARGE FOR BEARING INSTALLATION AND LUG CORRODED AND PITTED.  ACCOMPLIHSHED NR 2 LEADING EDGE FLAP BULLNOSE REPAIR IAW BOEING TELEX KHC-MIA-99-00003H, DATED 9-7-99.  8110-3 DATED 9-14-99 ISSUED.  REF:  N/R 1886.  (X)
